# SDR USAA2012072300016

- Difficulty date: July 16, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 38,406 hours, 21,570 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2068
- Condition: Saturated
- Location: Rt Elevator
- Part time: 38,406 hours, 21,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS SPOTS ON UPPER SURFACE OF RIGHT ELEVATOR.  REPLACED RIGHT ELEVATOR IAW A319 AMM 27-34-41.
